American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Christoph A. Keller. Modularity, Calabi-Yau geometry and 2d CFTs. Proceedings of Symposia in Pure Mathematics 88 307-316.
Book volume table of contents   
View Article: PDF

[2] Kathrin Bringmann and René Olivetto. Kac-Wakimoto characters and non-holomorphic Jacobi forms. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Julio Fernández and Josep González. Functions and differentials on the non-split Cartan modular curve of level 11. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Stephen Kudla. Another product for a Borcherds form. Contemporary Mathematics 664 (2016) 261-294.
Book volume table of contents   
View Article: PDF

[5] Kathrin Bringmann and Jehanne Dousse. On Dyson's crank conjecture and the uniform asymptotic behavior of certain inverse theta functions. Trans. Amer. Math. Soc. 368 (2016) 3141-3155.
Abstract, references, and article information   
View Article: PDF

[6] Larry Rolen. A new construction of Eisenstein's completion of the Weierstrass zeta function. Proc. Amer. Math. Soc. 144 (2016) 1453-1456.
Abstract, references, and article information   
View Article: PDF

[7] M. Ram Murty and R. Thangadurai. On the parity of the Fourier coefficients of $j$-function. Proc. Amer. Math. Soc. 143 (2015) 1391-1395.
Abstract, references, and article information   
View Article: PDF

[8] Wadim Zudilin. On three theorems of Folsom, Ono and Rhoades. Proc. Amer. Math. Soc. 143 (2015) 1471-1476.
Abstract, references, and article information   
View Article: PDF

[9] Kathrin Bringmann, Karl-Heinz Fricke and Zachary A. Kent. Special $L$-values and periods of weakly holomorphic modular forms. Proc. Amer. Math. Soc. 142 (2014) 3425-3439.
Abstract, references, and article information   
View Article: PDF

[10] Paul Jenkins and Kyle Pratt. Interlacing of zeros of weakly holomorphic modular forms. Proc. Amer. Math. Soc. Ser. B 1 (2014) 63-77.
Abstract, references, and article information
View Article: PDF

[11] Xiannan Li. Additive twists of Fourier coefficients of $GL(3)$ Maass forms. Proc. Amer. Math. Soc. 142 (2014) 1825-1836.
Abstract, references, and article information   
View Article: PDF

[12] Alexander Berkovich and Hamza Yesilyurt. On Rogers--Ramanujan functions, binary quadratic forms and eta-quotients. Proc. Amer. Math. Soc. 142 (2014) 777-793.
Abstract, references, and article information   
View Article: PDF

[13] Sarbarish Chakravarty. Differential equations for triangle groups. Contemporary Mathematics 593 (2013) 179-204.
Book volume table of contents   
View Article: PDF

[14] Michael Dewar and M. Ram Murty. A derivation of the Hardy-Ramanujan formula from an arithmetic formula. Proc. Amer. Math. Soc. 141 (2013) 1903-1911.
Abstract, references, and article information   
View Article: PDF

[15] Matthew Boylan and John J. Webb. The partition function modulo prime powers. Trans. Amer. Math. Soc. 365 (2013) 2169-2206.
Abstract, references, and article information   
View Article: PDF

[16] D. Constales, D. Grob and R. S. Kraußhar. A new class of hypercomplex analytic cusp forms. Trans. Amer. Math. Soc. 365 (2013) 811-835.
Abstract, references, and article information   
View Article: PDF

[17] Claudia Alfes. Parity of the coefficients of Klein's $j$-function. Proc. Amer. Math. Soc. 141 (2013) 123-130.
Abstract, references, and article information   
View Article: PDF

[18] Nickolas Andersen and Paul Jenkins. Divisibility properties of coefficients of level $p$ modular functions for genus zero primes. Proc. Amer. Math. Soc. 141 (2013) 41-53.
Abstract, references, and article information   
View Article: PDF

[19] Jonas Jermann. Interlacing property of the zeros of $j_n(\tau)$. Proc. Amer. Math. Soc. 140 (2012) 3385-3396.
Abstract, references, and article information   
View Article: PDF

[20] Sebastian Casalaina-Martin, David Jensen and Radu Laza. The geometry of the ball quotient model of the moduli space of genus four curves. Contemporary Mathematics 564 (2012) 107-136.
Book volume table of contents   
View Article: PDF

[21] Winfried Kohnen and Geoffrey Mason. On the canonical decomposition of generalized modular functions. Proc. Amer. Math. Soc. 140 (2012) 1125-1132. MR 2869098.
Abstract, references, and article information   
View Article: PDF

[22] Zachary A. Kent. Periods of Eisenstein series and some applications. Proc. Amer. Math. Soc. 139 (2011) 3789-3794. MR 2823025.
Abstract, references, and article information   
View Article: PDF

[23] Matija Kazalicki. $2$-adic properties of modular functions associated to Fermat curves. Proc. Amer. Math. Soc. 139 (2011) 4265-4271. MR 2823072.
Abstract, references, and article information   
View Article: PDF

[24] Saeid Hamzeh Zarghani. Hecke operators for non-congruence subgroups of Bianchi groups. Proc. Amer. Math. Soc. 139 (2011) 3853-3865. MR 2823032.
Abstract, references, and article information   
View Article: PDF

[25] O. M. Fomenko. Fractional moments of automorphic $L$-functions. St. Petersburg Math. J. 22 (2011) 321-335. MR 2668129.
Abstract, references, and article information   
View Article: PDF

[26] John Conway, John McKay and Allan Trojan. Galois groups over function fields of positive characteristic. Proc. Amer. Math. Soc. 138 (2010) 1205-1212. MR 2578514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sharon Garthwaite, Ling Long, Holly Swisher and Stephanie Treneer. Zeros of some level 2 Eisenstein series. Proc. Amer. Math. Soc. 138 (2010) 467-480. MR 2557165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Cristian Virdol. On the Birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields. Proc. Amer. Math. Soc. 137 (2009) 4019-4024. MR 2538562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Barry Mazur. Finding meaning in error terms. Bull. Amer. Math. Soc. 45 (2008) 185-228. MR 2383303.
Abstract, references, and article information   
View Article: PDF

[30] Kathrin Bringmann and Holly Swisher. Erratum to ``On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions''. Proc. Amer. Math. Soc. 136 (2008) 1501-1501. MR 2367124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia